# SDR JJBA20240314054

- Difficulty date: February 28, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 41,383 hours, 28,295 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Frm 67 S6-7l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1: SHEAR CLIP FOUND CRACKED AT FR67 BTW LH STR 6L-7L. AT RF1, AT LH FR67 BTW STR 6L-7L, SHEAR CLIP REMOVED FOR REPLACEMENT. AT FR67 BTW LH STR 6-7L SHEAR CLIP REPLACED.
